# SDR SWIA972398

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 6,628 hours, 9,833 cycles
- Engine: Pwa PW118B
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHT INSPECTION LEFT SIDE DOES NOT ILLUMINATE.  ICING CONDITIONS EXIST AT DESTINATION.  RETURNED TO LAX.  REPLACED LEFT DEICE INSPECTION LIGHT BULB.  OPS CHECK GOOD.
